# SDR CA050228008

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech B-60
- Aircraft time: 6,194 hours
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  (.0625) ELEVATOR TRIM CABLE WAS FOUND WITH WIRES BROKEN IN A CRITICAL FATIGUE AREA,  (.2500) LENGTH FROM AFT END, THROUGH THE IDLER PULLY AND CAPSTAN OF BENDIX FCS 810 AUTOPILOT TRIM SERVO.   SEC 7 PART B: FOUND DURING AUTOPILOT REPLACEMENT. SEC 7 PART C: REPLACED CABLE DURING AUTOPILOT REPLACEMENT.  DEFECTIVE PART AVAILABLE UPON REQUEST.  REFERENCE AC43.13-1B R1 CHAPTER 7, PARAGRAPH 7-149END.
